It is currently Fri Aug 18, 2017 6:22 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Fri Oct 28, 2011 1:42 pm 
Offline
New Poster
New Poster

Joined: Fri Oct 28, 2011 1:12 pm
Posts: 1
Hi I started suboxone 4 weeks ago and it was going good. I am on two 8mg films a day. My doctor has me taking a 1/2 a film four times a day. when I first started on this I felt really wierd but it was better than withdrawal from the opiates I was abusing. After the first few days I was just getting nausious every once in a while but getting frequent headaches.

This is the problem. I did have to go two days without my suboxone due to cost and not being able to get to the doctors for a refill. I did slip up on some hydrocodone. I took 6, the day I went to refill by prescription. So it was about 38 hours after my last dose of suboxone. I heard that if the suboxone is in your system the opiates are blocked. That was pretty much true even after 38 hours. I felt the opiates a little but mostly was very nausious. So I refilled my script, but waited until the next day to start becuase I heard if you do not wait for the effects of the opiate to wear off before taking suboxone you can go into withdraw. I started taking my suboxone again today (after missing two days and slipping up yesterday). I feel nausious and am getting headaches again. I does not feel like withdraw though. I guess my question is, is it allright just to start taking suboxone again after you missed two days? Will the nausea subside, and is it just becuase I missed two days?
Hopefully someone has an answer or has missed a couple days in thier dosing so they can share what happened to them.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Oct 28, 2011 2:09 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Being on two 8 mg strips a day you probably still had quite a bit in your system when you took the hydrocodone. It will be fine to go ahead and take your Sub after that small amount (the sooner the better).
As for the nausea, some folks deal with it by spitting out the saliva after your Sub dissolves, so you don't swallow the naloxone. Also, you might be able to reduce your dose a little if you are having side effects, like maybe to 12 mg, which would help with the expense also. Check with your doctor.
I would consider it a victory that you only took one dose of hydro and then got back on track. Just be as vigilant as you can in the future. If you are going to run out try stretching your Sub out another couple of days by taking smaller doses if you have to. It should tide you over so you don't feel like turning to pain pills.
BTW welcome to the forum.
Lilly


Top
 Profile  
 
 Post subject:
PostPosted: Fri Oct 28, 2011 10:48 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Try taking the tablets instead.

I got bad nausea and headache from the film. The moment I switched back to the tablet, I was fine.

The film is just too potent. I swear you absorb more naloxone when you take it too.

Don't worry too much about your slip. It's understandable if you miss a couple of days that that will happen early in your treatment. Try to learn from it though. Getting your Suboxone is in many ways as important as eating and sleeping, so keep that in mind.

Also, if you do happen to miss doses and it's outside your control, try your best not to use. While it feels impossible, it just comes down to not using (it used to piss me off when people said that :lol: ). Try your best to get to a place where there is no excuse to use, no matter how bad things get. :wink:

Good luck matey.


Top
 Profile  
 
Our Sponsors
 Post subject: maybe too much
PostPosted: Fri Oct 28, 2011 11:17 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Sep 20, 2011 9:31 pm
Posts: 182
I agree with Lillly it sounds to me that you maybe taking alittle to much. I was feeling side effects also on 16mg's I take 8 or on bad pain days 12mg. Works much better for me it is worth a try. Saving money also you can stash up for days you can not make your appointments. Hope things get better for you and that you can start feeling better on your sub's.
Be Blessed
Mel

_________________
Dreams are only Dreams unless you persue them


Top
 Profile  
 
PostPosted: Sat Oct 29, 2011 11:28 am 
Thibault1122 wrote:
Hi I started suboxone 4 weeks ago and it was going good. I am on two 8mg films a day. My doctor has me taking a 1/2 a film four times a day. when I first started on this I felt really wierd but it was better than withdrawal from the opiates I was abusing. After the first few days I was just getting nausious every once in a while but getting frequent headaches.

This is the problem. I did have to go two days without my suboxone due to cost and not being able to get to the doctors for a refill. I did slip up on some hydrocodone. I took 6, the day I went to refill by prescription. So it was about 38 hours after my last dose of suboxone. I heard that if the suboxone is in your system the opiates are blocked. That was pretty much true even after 38 hours. I felt the opiates a little but mostly was very nausious. So I refilled my script, but waited until the next day to start becuase I heard if you do not wait for the effects of the opiate to wear off before taking suboxone you can go into withdraw. I started taking my suboxone again today (after missing two days and slipping up yesterday). I feel nausious and am getting headaches again. I does not feel like withdraw though. I guess my question is, is it allright just to start taking suboxone again after you missed two days? Will the nausea subside, and is it just becuase I missed two days?
Hopefully someone has an answer or has missed a couple days in thier dosing so they can share what happened to them.


You said these symptoms were occurring BEFORE your slip up, right? 24 hours should definitely be enough for oral hydrocodone.

I am willing to bet that the headaches and nausea are a side effect of the Sub. There is a good chance they are from being on too high of a dose. I had headaches and they went away when I went under 8 mg/day.

When you take too much opiates, you get nauseous..how much of your DOC were you taking when you started Sub? Were you an IV user? If not, and you weren't taking an extremely large amount, you are probably taking too much Sub..16 mg/day is a very high dose. The nausea could definitely be from a (very slight) OD on the Sub.


Top
  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group